Doubly commuting operator representations of Dirichlet algebras
Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 97-103
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_30_1_97_103,
author = {W. Szpunar},
title = {Doubly commuting operator representations of {Dirichlet} algebras},
journal = {Annales Polonici Mathematici},
pages = {97--103},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/ap-30-1-97-103},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-97-103/}
}
TY - JOUR AU - W. Szpunar TI - Doubly commuting operator representations of Dirichlet algebras JO - Annales Polonici Mathematici PY - 1974 SP - 97 EP - 103 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-97-103/ DO - 10.4064/ap-30-1-97-103 LA - en ID - 10_4064_ap_30_1_97_103 ER -
W. Szpunar. Doubly commuting operator representations of Dirichlet algebras. Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 97-103. doi: 10.4064/ap-30-1-97-103
Cité par Sources :